# SDR USAA2013040400004

- Difficulty date: April 3, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 41,319 hours, 15,033 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3834
- Condition: Faulty
- Location: Cabin
- Part time: 41,319 hours, 15,033 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TESTING EMERGENCY LIGHTING SYSTEM.  RECEIVED EMERGENCY POWER SUPPLY UNIT FAULT.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT, IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-001-A.
